MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191126
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomedical technician (bmt) reported a hemodialysis (hd) machine had a positive blood leak incident.The bmt stated the floor staff claimed the machine never alarmed for blood leak.The bmt also stated blood was observed in the flow indicator, but not downstream from the dialyzer.The bmt was not certain of dialysate flow rates at the time or if the machine was in sequential or not.Upon follow-up, the bmt stated a patient was dialyzing on the machine and the floor staff expressed blood was observed in the blue hanson line during a patient¿s hemodialysis (hd) treatment.The bmt indicated the floor staff claimed the machine did not alarm appropriately with a blood leak alert.The bmt stated blood was reportedly observed in the flow indicator but was not observed downstream of the dialyzer.The bmt was not provided with any information regarding whether a dialyzer blood leak occurred and was instructed to check operation of the blood leak detector.The bmt was unable to provide any patient demographics or treatment prescription settings including dialysate flow rates at the time of treatment.The bmt stated as far as he was aware, there was no impact to the patient and the patient.It was unknown if the patient was able to complete treatment on the day of the reported event.The bmt stated the machine was pulled from service for the bmt to evaluate.The bmt stated the blood leak detector was tested and passed testing.The machine was bleached, re-calibrated and verified and has been returned to service.

Brand Name
2008T HD SYS. CDX W/BIBAG BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25015853
Report Number0008030665-2026-00810
Device Sequence Number15849985
Product Code KDI
UDI-Device Identifier00840861102099
UDI-Public00840861102099
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K243237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number191126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES.; FRESENIUS DIALYZER.
Patient SexUnknown